On Polyharmonic Maps Into Spheres in the Critical Dimension
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 4, p. 1387-1405
@article{AIHPC_2009__26_4_1387_0,
     author = {Goldstein, Pawe\l\ and Strzelecki, Pawe\l\ and Zatorska-Goldstein, Anna},
     title = {On Polyharmonic Maps Into Spheres in the Critical Dimension},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {4},
     year = {2009},
     pages = {1387-1405},
     doi = {10.1016/j.anihpc.2008.10.008},
     zbl = {pre05590489},
     mrnumber = {2542730},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_4_1387_0}
}
Goldstein, Paweł; Strzelecki, Paweł; Zatorska-Goldstein, Anna. On Polyharmonic Maps Into Spheres in the Critical Dimension. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 4, pp. 1387-1405. doi : 10.1016/j.anihpc.2008.10.008. http://www.numdam.org/item/AIHPC_2009__26_4_1387_0/

[1] Adams R. A., Sobolev Spaces, Pure and Applied Mathematics, vol. 65, Academic Press, New York-London, 1975. | MR 450957 | Zbl 0314.46030

[2] G. Angelsberg, D. Pumberger, A regularity result for polyharmonic maps with higher integrability, Preprint. | MR 2480664 | Zbl 1172.58003

[3] Bethuel F., On the Singular Set of Stationary Harmonic Maps, Manuscripta Math. 78 (1993) 417-443. | MR 1208652 | Zbl 0792.53039

[4] Chang S.-Y. A., Wang L., Yang P., A Regularity Theory of Biharmonic Maps, Comm. Pure Appl. Math. 52 (1999) 1113-1137. | MR 1692148 | Zbl 0953.58013

[5] Coifman R., Lions P. L., Meyer Y., Semmes S., Compensated Compactness and Hardy Spaces, J. Math. Pures Appl. 72 (1993) 247-286. | MR 1225511 | Zbl 0864.42009

[6] Evans L. C., Partial Regularity for Stationary Harmonic Maps Into Spheres, Arch. Ration. Mech. Anal. 116 (1991) 101-113. | MR 1143435 | Zbl 0754.58007

[7] Frehse J., A Discontinuous Solution of a Mildly Nonlinear Elliptic System, Math. Z. 134 (1973) 229-230. | MR 344673 | Zbl 0267.35038

[8] Gastel A., The Extrinsic Polyharmonic Map Heat Flow in the Critical Dimension, Adv. Geom. 6 (2006) 501-521. | MR 2267035 | Zbl 1136.58010

[9] A. Gastel, C. Scheven, Regularity of polyharmonic maps in the critical dimension, Commun. Anal. Geom., in press. | MR 2520907 | Zbl pre05606319

[10] Giaquinta M., Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems, Princeton University Press, Princeton, NJ, 1983. | MR 717034 | Zbl 0516.49003

[11] Gilbarg D., Trudinger N. S., Elliptic Partial Differential Equations of Second Order, Grundlehren der Mathematischen Wissenschaften, vol. 224, second ed., Springer-Verlag, Berlin, 1983. | MR 737190 | Zbl 0562.35001

[12] Hajłasz P., Koskela P., Sobolev Met Poincaré, Mem. Amer. Math. Soc. 145 (688) (2000), x+101 pp. | MR 1683160 | Zbl 0954.46022

[13] Hajłasz P., Strzelecki P., Subelliptic P-Harmonic Maps Into Spheres and the Ghost of Hardy Spaces, Math. Ann. 312 (2) (1998) 341-362. | MR 1671796 | Zbl 0914.35029

[14] Hélein F., Harmonic Maps, Conservation Laws and Moving Frames, Cambridge Tracts in Mathematics, vol. 150, Cambridge University Press, Cambridge, 2002. | MR 1913803 | Zbl 1010.58010

[15] Lamm T., Rivière T., Conservation Laws for Fourth Order Systems in Four Dimensions, Comm. Partial Differential Equations 33 (2008) 245-262. | MR 2398228 | Zbl 1139.35328

[16] Meyer Y., Rivière T., A Partial Regularity Result for a Class of Stationary Yang-Mills Fields in High Dimension, Rev. Mat. Iberoamericana 19 (1) (2003) 195-219. | MR 1993420 | Zbl 1127.35317

[17] D. Pumberger, Regularity results for stationary harmonic and J-holomorphic maps, Preprint, ETH Zuerich, 2004.

[18] Rivière T., Everywhere Discontinuous Harmonic Maps Into Spheres, Acta Math. 175 (2) (1995) 197-226. | MR 1368247 | Zbl 0898.58011

[19] Rivière T., Conservation Laws for Conformally Invariant Variational Problems, Invent. Math. 168 (2007) 1-22. | MR 2285745 | Zbl 1128.58010

[20] Rivière T., Struwe M., Partial Regularity for Harmonic Maps, and Related Problems, Comm. Pure Appl. Math. 61 (2008) 451-463. | MR 2383929 | Zbl 1144.58011

[21] Rivière T., Strzelecki P., A Sharp Nonlinear Gagliardo-Nirenberg-Type Estimate and Applications to the Regularity of Elliptic Systems, Comm. Partial Differential Equations 30 (2005) 589-604. | MR 2153509 | Zbl 1157.35376

[22] Scheven Ch., Dimension Reduction for the Singular Set of Biharmonic Maps, Adv. Calc. Var. 1 (1) (2008) 53-91. | MR 2402212 | Zbl 1152.58011

[23] Stein E. M., Singular Integrals and Differentiability Properties of Functions, Princeton Mathematical Series, vol. 30, Princeton University Press, Princeton, NJ, 1970. | MR 290095 | Zbl 0207.13501

[24] Strzelecki P., Hardy Space Estimates for Higher-Order Differential Operators, Indiana Univ. Math. J. 50 (2001) 1447-1461. | MR 1871764 | Zbl 1033.42021

[25] Strzelecki P., On Biharmonic Maps and Their Generalizations, Calc. Var. Partial Differential Equations 18 (2003) 401-432. | MR 2020368 | Zbl 1106.35021

[26] Uhlenbeck K., Connections With L p Bounds on Curvature, Comm. Math. Phys. 83 (1982) 31-42. | MR 648356 | Zbl 0499.58019

[27] Wang Ch., Biharmonic Maps From R 4 Into a Riemannian Manifold, Math. Z. 247 (1) (2004) 65-87. | MR 2054520 | Zbl 1064.58016